How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Erin RN Your Own Question
Erin RN
Erin RN, Nurse, RN, BSN
Category: Health
Satisfied Customers: 12
Experience:  National Honor Society of Nursing, work in highly skilled ICU
Type Your Health Question Here...
Erin RN is online now
A new question is answered every 9 seconds

What is the best medicine for nausea/vomitting -- Zofran, ...

Resolved Question:

What is the best medicine for nausea/vomitting -- Zofran, Reglan or Phenergan? I have nausea/vomitting almost immediately after eating. Phenergan makes me very tired and out of it, but from what I read Zofran is mostly just for cancer/chemo patients. Does it work on normal nausea? I''m not exactly sure how Reglan works. Which would you recommend?
Submitted: 8 years ago.
Category: Health
Expert:  Erin RN replied 8 years ago.

Hi there...

I'm curious to know what is making you feel this way after you eat...

The difference between Reglan and Zofran is the way in which they work... so if I were to tell you which one may work better for you, I'd need to know the reason behind your nausea/vomiting.

Zofran is not only for chemo patients... I administer this medication daily to my patients, most of which are not cancer patients, and it works wonderfully in most cases. It also can make you drowsy, however.

Reglan is used for patients who have gastroesophageal reflux (GERD), and it works by speeding up emptying of stomach contents so that it doesn't come back up into the esophagus. In some patients, this reflux causes nausea/vomiting and reglan can help with these symptoms.

I hope this helps you, and by biggest advice of all is to talk to your doctor about your nausea/vomiting... you need to find the cause of this problem, not just treat the symptoms... that is, if you haven't already.


If this helps, please click on the "accept" button. Also, positive feedback and bonuses are greatly appreciated!


Let me know if I can help you further!


Thank you! Erin



Erin RN and 3 other Health Specialists are ready to help you

Related Health Questions